# SDR AT0300022

- Difficulty date: August 3, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039491
- Part serial: 9525
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECKED OPERATIONAL OF THE AIRCRAFT EMERGENCY LIGHTING SYSTEM, PER SERVICE CHECK.  EMERGENCY EXIT SIGNS ABOVE EXIT DOORS AT ROW 22 FED AND 22 CA DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY FOR EMERGENCY EXIT SIGNS ABOVE EXIT DOORS 22 FED AND 22 CA.  PERFORMED FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEMS.   OPERATIONAL TEST GOOD, IAW BOEING 717 AMM 33-51.  NO DEFECTS NOTED AT THIS TIME.
